Has anyone experienced severe augmentation using the neupro patch? I was on Requip for over 10 years and noticed augmentation and my doc switched me to the patch. At first I didn’t notice any difference but very soon I began to notice that just one patch wasn’t enough so I would leave the previous days’ patch on while applying a new one. Increasing my dosage. I had no idea what kind of damage I was causing. Now they have switched me to 5mg methadone. But.... I’m finding it so difficult to get off the patch. I get down to half a dose. Then when I cut it out altogether my body and mind go nuts. Huge tremors every 30seconds violent enough to pick my entire leg off the floor. 24 hour symptoms and nothing calms me except to go back to the patch. I’m once again down to one half a patch. My doctor wants me off neupro by August 8th. I’m scared out of my mind. Any suggestions? Thank you all!!
Augmentation withdrawal and neupro pa... - Restless Legs Syn...
Restless Legs Syndrome
13,108 members • 8,410 posts